Integral geometry and the structure of Riemannian spaces
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 521-523
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a0,
author = {Yu. E. Anikonov and L. N. Pestov},
title = {Integral geometry and the structure of {Riemannian} spaces},
journal = {Doklady Akademii Nauk},
pages = {521--523},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a0/}
}
Yu. E. Anikonov; L. N. Pestov. Integral geometry and the structure of Riemannian spaces. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 521-523. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a0/